Severe leucopenia associated with sitagliptin use

Dario Pitocco, Salvatore Caputo, Francesco Zaccardi, Giuseppe Scavone, Tittania Musella, Giovanni Ghirlanda, F Martini

Risultato della ricerca: Contributo in rivistaArticolo in rivistapeer review

9 Citazioni (Scopus)

Abstract

We report the case of a type 2 diabetes subject who developed severe leucopenia associated with treatment with the dipeptidil-peptidase 4 enzyme inhibitor Sitagliptin and highlights DPP4 inhibitors as a possible cause of unexplained hematolgical abnormalities in patients receiving DPP4-inhibitor treatment.
Lingua originaleEnglish
pagine (da-a)30-32
Numero di pagine3
RivistaDiabetes Research and Clinical Practice
Volume91
Stato di pubblicazionePubblicato - 2011

Keywords

  • Leucopenia
  • Sitagliptin

Fingerprint

Entra nei temi di ricerca di 'Severe leucopenia associated with sitagliptin use'. Insieme formano una fingerprint unica.

Cita questo